# SDR MASA200601650

- Difficulty date: June 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 20,437 hours, 15,722 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Caution Message
- Condition: Illuminated
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6168 SAT - STALL FAIL CAUTION IN FLIGHT.  MX RESET.  OP'S CHECK GOOD.
